Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Too much spotting

Posted by on Nov. 24, 2012 at 11:18 AM
  • 0 Replies
  • 60 Total Views
I had my mirena inserted in July of 2011 due to heavy period and really bad cramps. My period was never late and last 5 days. After the Mirena, Pros: my period got lighter (from 5 days to 3 days) and no more painful cramps. I was loving it! But, the cons : spotting in the middle of having sex. This was really embarrassing and a big turn off. I told myself that my body is still trying to get use to the Mirena and will eventually go away. After 6 month, it did went away but I started to spot a week before I have my period. Since 2 month ago, I been spotting just about everyday, somedays seem like I'm on my period. Not just that, my period comes when it wants too, there is not even a set time of the month anymore and still last 5-7 days. Even though I love the no cramps, I hate and can not stand the crazy spotting. I been thinking of getting it taken out. Is anybody out there like me?
Posted on the NEW CafeMom Mobile
by on Nov. 24, 2012 at 11:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)